Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

im thinking im addicted to the percocet

well i run out today..i had figer surgery in about a month..so i've been taking them since then.. 2 every 4 hours with ibuprofen 800mg..today i notice something really strange .. im freaked up,im sweating with cold air i feel like am drunk! and i want to kill myself..im trying to contact my doctor and nobody answer my call,called the ER and they dont provide medical thing over the phone..i just dont know what to do..please help

Answer Question
 
kiUmY

Asked by kiUmY at 10:46 PM on Jan. 20, 2009 in Health

Level 1 (0 Credits)
Answers (8)
  • your taking to much thats why you feel like that....just take a warm shower and go to bed...in the morning u'll be fine and maybe try to contact ur doctor in the morning. and let them know what happend
    nicole0709442

    Answer by nicole0709442 at 10:49 PM on Jan. 20, 2009

  • Drink lots of water...I hate those things...because they are easily addictive. I have had surgery and I know how that feels. Just stop taking them.....drink lots of water. Its going to take a week or so for them to get out of your system...and you will feel really sluggish.

    If you are serious about suicide.....call someone right now!!! 1-800-suicide or 1800 273-talk. OK?
    Please just get some help. You obviously want this to change becuase you are talking about it..that is good. Its all up hill from here and you can get better...and past this.
    Momforhealth

    Answer by Momforhealth at 10:55 PM on Jan. 20, 2009

  • They are very addicting!!!! I was on vicodin for three months and had some what the same reaction don't take the pills unless your in absolute pain true u may have taken to much is y u may have felt that way but if u have been taking them for two months that's unlikely...Did u take it on an empty stomach!!??? cal your doctor immediately in the morning!!!   and if u think your getting addicted then u probably r its not hard!!!!

    RIERIE

    Answer by RIERIE at 10:58 PM on Jan. 20, 2009

  • Hon, get some help.Withdrawl from opiates is extremely hard.You need to call your doc in the am and tell them you need to be seen NOW.Then tell them the truth,there are meds to help the withdrawls.I know what I am talking about,I am a recovering addict who now works w/addicts.For tonight, try to rest but hang on, the night may get ruff.You sound like you are having a panic attack, which is common, remind yourself that you are ok, and will continue to be ok.I'm sorry, it's very hard.Please be honest with your doc.It could save your life.
    Bearsjen

    Answer by Bearsjen at 11:17 PM on Jan. 20, 2009

  • If it gets really bad, go to the er and tell them what has happened, they can help you .
    Bearsjen

    Answer by Bearsjen at 11:17 PM on Jan. 20, 2009

  • It sounds like you are addicted. 2 Percs every 4 hours is ALOT. Coming off is going to be hard. You need to talk to your DR, tell him your symptoms and go from there. But my question is, are you so addicted to the feeling the percs give you, and are you strong enough to give them up and walk away from them. It's a strong drug and can take over very quickly.
    But as I said, you need to talk to your DR asap, and nip this in the bud before it gets too bad. Being addicted to a drug is not healthy for you, your family, friends, and everyone and anyone around you when you are coming off the drug, or while taking the drug.
    Please get some help ASAP......... for your sake, as well as your families sake.
    MyMayBaby_Chloe

    Answer by MyMayBaby_Chloe at 12:03 AM on Jan. 21, 2009

  • Definitely sounds like you are having withdrawals. I am not sure how some one would get back to normal. Try calling your doctors until you hear from them and only use the ibuprofen for now.. I hope they get something done about this finger quicker. They should have known to switch you onto something else since you were taking percs from the c-section.
    HeatherMQ

    Answer by HeatherMQ at 9:44 AM on Jan. 21, 2009

  • Yes it does sound like withdrawals to me. I agree with drinking tons of water and getting rest. Also try to eat small frequent healthy snacks and meals. Talk to your Dr about what you are going through. You don't have to do this alone.

    heartlineMama

    Answer by heartlineMama at 11:31 AM on Jan. 21, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN